# SDR C2XA01TY182

- Difficulty date: November 19, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 3,523 hours, 3,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 487190
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS DURING A SCHEDULED 1-C INSPECTION, PANEL 251 HF EMERGENCY LIGHT STRIP, WAS INOPERATIVE, DUE TO A BROKEN CONNECTOR.  MAINTENANCE INSTALLED A NEW CONNECTOR ON PANEL 251 HF IAW EMB 135/145 AMM AND PERFORM A OPS CHECK, EVERYTHING WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF ALL MAINTENANCE.
